# SDR DL757991055

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Gouged
- Location: Bs 1550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SKIN OF THE STRINGER 26L SKIN LAP SPLICE WAS FOUND GOUGED AT FS 1150.  THE DAMAGED AREA OF UPPER SKIN WAS CUT OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  INSTALLED PER ER/A 367340-14.
